Received Aug 27, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| HEPAB | HEP A + HEP B (TWINRIX) | GLAXOSMITHKLINE BIOLOGICALS | 1 | — | IM / RA |
Pain in my toes, feet, hips, lower back, swollen dry itchy eyes, dry cough. The symptoms got worse over the next few days to be severe pain in my feet, hands, hips, lower back, dry cough, itchey eyes- the pain was severe and I was unable to walk well and could not stand any pressure on my feet or hands. Starting taking Ibuprofen 400 mg every four hours with very little relief. Staring taking 8mg of Prednisone a day, starting have some refliet right away on day one. On day 6 of Prednisone was able to walk very short distances. On day 6 decresed my prednisone dose to 4 mg a day- pain in feet and hands resovled, but hip are painful to walk or lay on my hips. Continued Prednisone at 4mg a day for the next 20 days. During these 20 days, had pain in my hips, occasional pain in bilateral lower rib cage, dry cough, itchy eyes. On Aug 14 I woke up at 2:30 Am with severe pain in my entire chest, up my neck, and in my face-feared a heart attack-pulse was stable and I sat up and waited a few minutes and the pain subsided. Started having severe pain in both anckles. Aug 26 Had to use a wheelchair to get through the airport, as I could not walk the 1 mile distance to the departure gate. As of today Aug 27 have discomfort in my ankles and hips will take 2mg prednisone for the next two days. See my Doctor on Aug 28th.
none
Asthma
Iburofen 200 mg at time of vaccination
None
Hoping my doctor will order RF level, Sed rate, ANA, CRP, and any other labs needed.
1986 severe knee pain after HepB vaccine